Sur une classe de fonctions de deux variables indépendantes

P. Appell Paris

TBD mathscidoc:1701.33021

Acta Mathematica, 2, (1), 71-80, 1883.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:28 uploaded by actaadmin ] [ 58 downloads ] [ 0 comments ]
@inproceedings{p.1883sur,
  title={Sur une classe de fonctions de deux variables indépendantes},
  author={P. Appell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202928215015730},
  booktitle={Acta Mathematica},
  volume={2},
  number={1},
  pages={71-80},
  year={1883},
}
P. Appell. Sur une classe de fonctions de deux variables indépendantes. 1883. Vol. 2. In Acta Mathematica. pp.71-80. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202928215015730.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved